MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: "the incident happened on the 16th, here is the statement from the rt.Placed pt on c1 (9074) for bipap, initial everything was okay, then it showed a loss of peep error, so i checked all connections, everything was secure, there was minimal leak on the mask at 7%, then the c1 showed different error codes and switched into cmv on its own, i tried to switch it back to niv-st but it would go right back into cmv on its own, i switched out machine on patient for a new one." no health consequences or impact - replaced hamilton-c1.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported the device displayed ¿loss of peep.¿ during patient ventilation.The respiratory therapist checked all connections and noted minimal mask leak (~7%).The device subsequently showed additional error codes and switched into "cmv" (pcv+) on its own.Attempts to switch back to niv-st caused it to revert to cmv again.The team replaced the ventilator at bedside.There was no report of harm to patient, user or third party, nor a treatment in delay.Per review of device logs, pre op checks were not performed before ventilation, but they were performed two start ups before the device was powered on during this event.In addition, every time the device switched from niv-st to pcv+, these alarms were noted: 'loss of peep', 'check flow sensor', 'check flow sensor tubing', 'sensor failure mode', 'flip the flow sensor', 'external flow sensor failed', and 'inspiratory volume limitation'.The device switching to pcv+ (pressure controlled) is expected if the device detects issues in the flow sensor measurement.There was no response from the customer after several requests for additional information.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23972324
Report Number3001421318-2026-00003
Device Sequence Number9081999
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)230119(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610010
Device Catalogue Number1610010
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown